MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number CXT361414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following notifications were received by gore imaging services (gis): on (b)(6), 2025, this patient underwent endovascular treatment for an aortoiliac aneurysm (aaa) and bilateral common iliac artery aneurysms (bciaa) and was implanted with gore® excluder® aaa endoprosthesis devices and gore® excluder® iliac branch endoprosthesis (ibe) devices.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system was reported.There were no corrective procedure(s) or complications related to the device, procedure, or withdrawal of the delivery system.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6), 2025.On (b)(6), 2025, the patient underwent follow-up cta.The site reports the maximum diameter of the abdominal aorta measures 49mm, the maximum diameter of the (rcia) measures 25mm, and the maximum diameter of the (lcia) was not provided.The site reports no endoleak, adverse events or device deficiencies and no loss of patency of the aorto-iliac device.Gore imaging services (gis) review of the cta reports device compression / infolding of the excluder conformable aaa endoprosthesis trunk-ipsilateral leg.On (b)(6), 2026, the patient underwent follow-up cta.The site reports the maximum diameter of the abdominal aorta measures 45mm; no other measurements were recorded.The site reports no endoleak, adverse events or device deficiencies and no loss of patency of the aorto-iliac device.Gis review of the cta reports device compression / infolding of the excluder conformable aaa endoprosthesis trunk-ipsilateral leg.On (b)(6), 2026, the patient underwent follow-up cta.The site reports the maximum diameter of the abdominal aorta measures 45mm, the maximum diameter of the (rcia) measures 25mm, and the maximum diameter of the (lcia) was not provided.The site reports no endoleak, adverse events or device deficiencies and no loss of patency of the aorto-iliac device.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® Conformable AAA Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50166089
Report Number3007284313-2026-04990
Device Sequence Number17509935
Product Code MIH
UDI-Device Identifier00733132651078
UDI-Public(01)00733132651078(17)280304
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT361414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight226 LB
Patient RaceWhite